Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 


Journal: Bull. Amer. Math. Soc. 46 (2009), 339-339
DOI: https://doi.org/10.1090/S0273-0979-09-01255-5
Published electronically: February 4, 2009
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-09-01255-5
Published electronically: February 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society